Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2006, Volume 61, Issue 5(371), Pages 183–184 (Mi umn4469)  

This article is cited in 7 scientific papers (total in 7 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Some circle homeomorphisms with break-type singularities

Kh. A. Akhadkulov

A. Navoi Samarkand State University

DOI: https://doi.org/10.4213/rm4469

Full text: PDF file (304 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2006, 61:5, 981–983

Bibliographic databases:

MSC: Primary 37E10; Secondary 37A25
Presented: Д. В. Аносов
Accepted: 01.08.2006

Citation: Kh. A. Akhadkulov, “Some circle homeomorphisms with break-type singularities”, Uspekhi Mat. Nauk, 61:5(371) (2006), 183–184; Russian Math. Surveys, 61:5 (2006), 981–983

Citation in format AMSBIB
\Bibitem{Akh06}
\by Kh.~A.~Akhadkulov
\paper Some circle homeomorphisms with break-type singularities
\jour Uspekhi Mat. Nauk
\yr 2006
\vol 61
\issue 5(371)
\pages 183--184
\mathnet{http://mi.mathnet.ru/umn4469}
\crossref{https://doi.org/10.4213/rm4469}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2328263}
\zmath{https://zbmath.org/?q=an:1142.37340}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2006RuMaS..61..981A}
\elib{https://elibrary.ru/item.asp?id=25787339}
\transl
\jour Russian Math. Surveys
\yr 2006
\vol 61
\issue 5
\pages 981--983
\crossref{https://doi.org/10.1070/RM2006v061n05ABEH004362}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000244992000006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33947214976}


Linking options:
  • http://mi.mathnet.ru/eng/umn4469
  • https://doi.org/10.4213/rm4469
  • http://mi.mathnet.ru/eng/umn/v61/i5/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. ABDELHAMID ADOUANI, HABIB MARZOUGUI, “Singular measures for class P-circle homeomorphisms with several break points”, Ergod. Th. Dynam. Sys, 2012, 1  crossref  mathscinet  isi  scopus
    2. Akhtam Dzhalilov, M.S.almi Md Noorani, Sokhobiddin Akhatkulov, “On Critical Circle Homeomorphisms with Infinite Number of Break Points”, Abstract and Applied Analysis, 2014 (2014), 1  crossref  mathscinet  zmath  isi  scopus
    3. ABDELHAMID ADOUANI, “Conjugation between circle maps with several break points”, Ergod. Th. Dynam. Sys, 2015, 1  crossref  mathscinet  isi  scopus
    4. Akhatkulov S., Noorani Mohd. Salmi Md., Akhadkulov H., “On the invariant measure of a piecewise-smooth circle homeomorphism of Zygmund class”, J. Nonlinear Sci. Appl., 10:1 (2017), 48–59  crossref  mathscinet  isi
    5. Akhatkulov S., Noorani Mohd Salmi Md, “On the Singularity of the Conjugation Between Piecewise-Smooth Circle Homeomorphisms”, Bull. Malays. Math. Sci. Soc., 41:3 (2018), 1607–1622  crossref  mathscinet  zmath  isi  scopus
    6. Adouani A., Marzougui H., “Non-Rigidity For Circle Homeomorphisms With Several Break Points”, Ergod. Theory Dyn. Syst., 39:9 (2019), 2305–2331  crossref  isi
    7. Akhadkulov H., Noorani M.S., Ibrahim H., Akhatkulov S., “a Sufficient Condition For C-1-Smoothness of the Conjugation Between Piecewise Smooth Circle Homeomorphisms”, Ann. Funct. Anal., 10:4 (2019), 562–569  crossref  isi
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:310
    Full text:158
    References:48
    First page:2

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021